Jump to content
Acne.org
  • entry
    1
  • comment
    1
  • views
    2,142

Entries in this blog

 

My experience so far

My doctor is giving me an accumulative treatment based on my weight so I'm only going to be taking accutane for a total of four months. I've been, and will remain on, 60 mg of clarais a day. I'm about 3.5 months into treatment so only a month and a half left to go and I've just experienced a pretty bad breakout. It seems like since the initial breakout stopped at month two, since then I've been getting really clear. My face will be flawless for like a couple days and my confidence will be threw the roof! However, everytime it gets clear in a few days later I breakout again. This time hurt the worst because I was clearer than I have ever been in years! I was so excited and literally wouldn't even talk about anything that could jinx it. Yet, unfortunately a few dad later I breakout and am left like I am now; locked in my room full of anxiety and embarrassed of my skin. I've been hearing that people clear up in month 3 for good but now I'm not so sure. I'm all about health, aside from the accutane pills of course , but I take green tea extract pills so maintain a healthy immune system and metabolism. Could these pills be causing my acne to keep spurring back up while on accutane? I'm sorry this is so long but I'm desperate for answers and support because I'm so embarrassed and tired of these flare ups. Acne has caused too many a tear to fall from my eyes and I'm sick of it. Are there any other like pills or vitamin's I can buy at a local store to aid accutane? Any advice or encouragement can help now because I've hit rock bottom in the well of desperation. Thanks!!!

Me + You

Me + You

07/22/2011

Last Reply:
07/22/2011

×